# SDR AALA201807059027

- Difficulty date: June 7, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D53112307200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CRACK INDICATED ON FR 16 LT SIDE OF DOOR STOP NR 7 OF THE FORWARD GALLEY AREA. REPLACED FITTING PER SRM 51-72-11 AND DRAWING 53112300.
